Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
156 Doctors are Online

Unprotected sex, vaginal itching, vaginal bleeding. Taken postinor 1 birth control. Causes for symptoms?

good morning, i had unprotected sex with my bf last week and i used postinor 1 like 3 times after each round. we still had sex after but i did not take postinor again cos i was scared it was too much. and he did not release inside me again. instead, i started taking lime. i started having vaginal itching then yesterday, i saw blood like my menses but it was just for yesterday. it stopped this morning. i saw my period last on the 26th of last month and im nt supposed to see it again until at least 25 days. i am so worried. pleas help
Asked On : Sat, 16 Feb 2013
Answers:  2 Views:  52
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response

Welcome to HCM. Vaginal itching and blood that you are complaining might have been because of too much rubbing, postinor is a pill which should be taken within 72 hours of unprotected intercourse. It is very effective and one pill is sufficient. Do not take over-doses.

Side effect of the pill intake is nausea, headache, vomiting, vaginal bleeding, early menstruation, fatigue, etc

If the itching persists get vaginal swab and blood tests done to rule out STD, take care.
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Critical Care Specialist Dr. Sadiq Mughal's  Response
Hi thanks for your question.
Postinoe 1 is used for emergency contraception and not used on regular basis.The bleeding your having after postinor is side effect of postinor and there is nothing to worry
Hope this answers your question.
Answered: Sat, 16 Feb 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor